# SDR USAA2010071991447

- Difficulty date: June 4, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D6311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4  - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR 20, BL -Y765.  REPLACED SEAT TRACK AT FR 20, BL -Y765 IAW A319 SRM 53-11-14.
